reasons for bleeding after sex. im 35, have 2 kids, been married for years with no problems. now im seperated, and since, i've had 6 sexual partners. the 1st 3 i had no problems with, took a break from dating for 4 months, and the next partner i had i ble
1 doctor answer • 1 doctor weighed in
Family Medicine 19 years experience
You : You need to give the new pills at least three month to "kick in" so to speak. If low estrogen is the issue then after three months on the new pill the problem should be resolved. Also, if a pelvic ultrasound was not done, this should be done in addition an endometrial biopsy in to rule out hyperplasia(abnormal increase in uterine lining).
Hopefully your partner will be understanding as you work through this problem, if not then maybe he is not right for you.
Take good care.
5332 viewsAnswered Jul 17, 2019
Last updated Jul 17, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.